A shape theorem for an epidemic model in dimension $d\ge 3$

Abstract : We prove a shape theorem for the set of infected individuals in a spatial epidemic model with 3 states (susceptible-infected-recovered) on ${\mathbb Z}^d,d\ge 3$, when there is no extinction of the infection. For this, we derive percolation estimates (using dynamic renormalization techniques) for a locally dependent random graph in correspondence with the epidemic model.
Type de document :
Article dans une revue
ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2015, 12 (2), pp.917-953
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00629054
Contributeur : Ellen Saada <>
Soumis le : dimanche 27 décembre 2015 - 18:16:03
Dernière modification le : mardi 11 octobre 2016 - 15:09:04

Fichiers

ACS-for-HAL-V4.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00629054, version 4
  • ARXIV : 1110.0801

Citation

Enrique Andjel, Nicolas Chabot, Ellen Saada. A shape theorem for an epidemic model in dimension $d\ge 3$. ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2015, 12 (2), pp.917-953. <hal-00629054v4>

Partager

Métriques

Consultations de
la notice

173

Téléchargements du document

38